# SDR ASAA2014010712344

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,824 hours, 3,562 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Control Box
- Condition: Malfunctioned
- Location: Nr 2 Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 EGT DIGITAL BOX IS RED ON GROUND.  ENGINE NOT RUNNING.  ACFT GROUNDED.  PERFORMED TASK 71-06, TASK 805.  RESET SYSTEM, SYS CHECKED NORMAL.
